# SDR 2008UALA02506

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 34,448 hours, 13,078 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20010
- Condition: Damaged
- Location: 1st Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S OXYGEN FACE SHIELD IS DAMAGED.  CREW COMMENTS, F/O O2 MASK INSIDE RUBBER CRACKED.  TOP OF NOSE CONFORMING AREA. REPLACED MASK.
